Alert archive / Idaho / Wind Advisories in 2010

Wind Advisory 1, NWS Missoula, MT

January 11, 2010Clearwater County, Idaho County, Idaho

NWS Missoula, MT issued this wind advisory at Jan 11, 2010, 9:32 AM PST for Clearwater County, Idaho County, Idaho. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2010, 9:32 AM PST (17:32 UTC)
Expired
Jan 12, 2010, 10:00 AM PST
In force
24 hr
Issued by
NWS Missoula, MT

Counties Clearwater County, ID, Idaho County, ID

The radar

The Missoula radar (KMSX), 148 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 5.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2010-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2010-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WWUS75 KMSO 111732
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1032 AM MST MON JAN 11 2010

IDZ008-120145-
/O.NEW.KMSO.WI.Y.0001.100111T1732Z-100112T1200Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
932 AM PST MON JAN 11 2010

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. 


* IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH
  TONIGHT. 

* WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE
  EXPECTED THROUGH TONIGHT. 

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO 
  RIGGINS...WHITE BIRD GRADE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ003-112100-
/O.EXT.KMSO.FG.Y.0001.000000T0000Z-100111T2100Z/
FLATHEAD/MISSION VALLEYS-
1032 AM MST MON JAN 11 2010

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON. 

* IMPACTS/TIMING: DENSE FOG WILL BE REDUCING VISIBILITIES MAKING
  TRAVEL THROUGH THE FLATHEAD AND MISSION VALLEYS MORE DIFFICULT.
 

* VISIBILITY: AREAS OF VISIBILITIES AT OR BELOW ONE-QUARTER MILE.

* LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY...
   MISSION VALLEY...POLSON

$$
6 follow-up statements
208 
WWUS75 KMSO 111949
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1249 PM MST MON JAN 11 2010

MTZ003-112100-
/O.CAN.KMSO.FG.Y.0001.000000T0000Z-100111T2100Z/
FLATHEAD/MISSION VALLEYS-
1249 PM MST MON JAN 11 2010

...DENSE FOG ADVISORY IS CANCELLED...

THE DENSE FOG THAT HAS PLAGUED THE FLATHEAD AND MISSION VALLEYS
HAS BEGUN TO LIFT AND DISSIPATE.

$$

IDZ008-120400-
/O.CON.KMSO.WI.Y.0001.000000T0000Z-100112T1200Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
1149 AM PST MON JAN 11 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. 

* IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH 
  TONIGHT. 

* WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE 
  EXPECTED THROUGH TONIGHT. 

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO 
  RIGGINS...WHITE BIRD GRADE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
471 
WWUS75 KMSO 112124
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
224 PM MST MON JAN 11 2010

IDZ007-120530-
/O.EXB.KMSO.WI.Y.0001.100112T0100Z-100112T1800Z/
OROFINO/GRANGEVILLE REGION-
124 PM PST MON JAN 11 2010

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM PST
TUESDAY FOR THE CAMAS PRAIRIE...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM
PST TUESDAY FOR THE CAMAS PRAIRIE. 

* IMPACTS/TIMING: STRONG SOUTH WINDS SHOULD DEVELOP THIS EVENING
  AND CONTINUE INTO TUESDAY MORNING.

* WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE 
  EXPECTED THROUGH TONIGHT. 

* LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND 
  VICINITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ008-120530-
/O.CON.KMSO.WI.Y.0001.000000T0000Z-100112T1200Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
124 PM PST MON JAN 11 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. 

* IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH 
  TONIGHT. 

* WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE 
  EXPECTED THROUGH TONIGHT. 

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO 
  RIGGINS...WHITE BIRD GRADE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
570 
WWUS75 KMSO 120526
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1026 PM MST MON JAN 11 2010

MTZ003-121200-
/O.NEW.KMSO.FG.Y.0002.100112T0526Z-100112T1800Z/
FLATHEAD/MISSION VALLEYS-
1026 PM MST MON JAN 11 2010

...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST TUESDAY. 

* IMPACTS/TIMING: DENSE FOG WILL REDUCE VISIBILITIES MAKING TRAVEL
  THROUGH THE FLATHEAD AND MISSION VALLEYS MORE DIFFICULT.

* VISIBILITY: AREAS OF VISIBILITIES AT OR BELOW ONE-QUARTER MILE.

* LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY...
   MISSION VALLEY...POLSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

IDZ007-121200-
/O.EXT.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/
OROFINO/GRANGEVILLE REGION-
926 PM PST MON JAN 11 2010

...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 10 AM PST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 1 AM TO 10 AM PST
TUESDAY. 

* IMPACTS/TIMING: STRONG SOUTH WINDS SHOULD DEVELOP TONIGHT AND
  CONTINUE INTO TUESDAY MORNING.

* WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE 
  EXPECTED THROUGH TONIGHT. 

* LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND 
  VICINITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ008-121200-
/O.CON.KMSO.WI.Y.0001.000000T0000Z-100112T1200Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
926 PM PST MON JAN 11 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. 

* IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH 
  TONIGHT. 

* WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE 
  EXPECTED THROUGH TONIGHT. 

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO 
  RIGGINS...WHITE BIRD GRADE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
111 
WWUS75 KMSO 121059
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
359 AM MST TUE JAN 12 2010

MTZ003-121200-
/O.CAN.KMSO.FG.Y.0002.000000T0000Z-100112T1800Z/
FLATHEAD/MISSION VALLEYS-
359 AM MST TUE JAN 12 2010

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE DENSE
FOG ADVISORY. 

AREAS OF FOG ARE STILL EXPECTED THIS MORNING. HOWEVER...DENSE FOG
REDUCING VISIBILITIES AT OR BELOW ONE-QUARTER MILE HAS BECOME MORE
LOCALIZED. FOG IS EXPECTED TO LIFT LATER THIS MORNING.

$$

MTZ001-121800-
/O.NEW.KMSO.FG.Y.0003.100112T1059Z-100112T1800Z/
KOOTENAI/CABINET REGION-
359 AM MST TUE JAN 12 2010

...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. 


* IMPACTS/TIMING: DENSE FOG WILL REDUCE VISIBILITIES MAKING TRAVEL
  MORE DIFFICULT.

* VISIBILITY: AREAS OF VISIBILITIES AT OR BELOW ONE-QUARTER MILE.


* LOCATIONS IMPACTED INCLUDE...HIGHWAY 2 KALISPELL TO LIBBY... 
  HIGHWAY 37 EUREKA TO LIBBY...HIGHWAY 56 BULL LAKE ROAD...
  HIGHWAY 93 EUREKA TO WHITEFISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

IDZ008-121800-
/O.EXT.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
259 AM PST TUE JAN 12 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. 

* IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH 
  THIS MORNING. 

* WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE
  EXPECTED.

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO 
  RIGGINS...WHITE BIRD GRADE


&&

$$

IDZ007-121800-
/O.CON.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/
OROFINO/GRANGEVILLE REGION-
259 AM PST TUE JAN 12 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

* IMPACTS/TIMING: STRONG SOUTH WINDS SHOULD CONTINUE THROUGH THIS 
  MORNING.

* WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE
  EXPECTED.

* LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND 
  VICINITY


&&

$$
554 
WWUS75 KMSO 121518
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
818 AM MST TUE JAN 12 2010

MTZ001-121630-
/O.CAN.KMSO.FG.Y.0003.000000T0000Z-100112T1800Z/
KOOTENAI/CABINET REGION-
818 AM MST TUE JAN 12 2010

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE DENSE
FOG ADVISORY. 

VISIBILITIES HAVE IMPROVED MOST AREAS TO ABOVE HALF A MILE.   

$$

IDZ008-121800-
/O.CON.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
718 AM PST TUE JAN 12 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

* IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH THIS 
  MORNING. 

* WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE 
  EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO 
  RIGGINS...WHITE BIRD GRADE

$$

IDZ007-121800-
/O.CON.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/
OROFINO/GRANGEVILLE REGION-
718 AM PST TUE JAN 12 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

* IMPACTS/TIMING: STRONG SOUTH WINDS SHOULD CONTINUE THROUGH 
  THIS MORNING. 

* WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE 
  EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND 
  VICINITY

$$
552 
WWUS75 KMSO 121752
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1052 AM MST TUE JAN 12 2010


IDZ008-121900-
/O.EXP.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
952 AM PST TUE JAN 12 2010

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. 

* IMPACTS/TIMING: WINDS SHOULD GRADUALLY DECREASE INTO THE
  AFTERNOON. 

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO 
  RIGGINS...WHITE BIRD GRADE

$$

IDZ007-121900-
/O.EXP.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/
OROFINO/GRANGEVILLE REGION-
952 AM PST TUE JAN 12 2010

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. 

* IMPACTS/TIMING: SOUTHWEST WINDS SHOULD REMAIN BELOW THE ADVISORY
  LEVEL INTO THE AFTERNOON. 

* WINDS: SOUTHWEST WINDS 15 TO 25 MPH CAN BE EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND 
  VICINITY

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Jan 11, 3:07 AM PST, 6 hours 25 minutes earlier.

Area forecast discussion, Jan 11, 3:07 AM PST, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
407 AM MST MON JAN 11 2010

.DISCUSSION...DENSE FOG HAS DEVELOPED IN THE MISSION/FLATHEAD
VALLEYS OVERNIGHT PROMPTING A DENSE FOG ADVISORY TO BE ISSUED.
ELSEWHERE...PATCHY FOG IS EXPECTED THIS MORNING. FOG WILL BE
LIFTING LATER MORNING...POSSIBLY INTO A STRATUS DECK. CONSIDERABLE
MID/HIGH LEVEL MOISTURE WILL BE MOVING INLAND ACROSS THE PACIFIC
NORTHWEST INTO WESTERN MONTANA TODAY AND TONIGHT UNDER A
SOUTHWESTERLY FLOW ALOFT. ANY CHANCES FOR PRECIPITATION WILL BE
CONFINED TO THE FAR NORTHWEST CORNER OF MONTANA TODAY...WITH THE
IDAHO PANHANDLE GETTING INTO THE PRECIP PICTURE TONIGHT. AS
SOUTHERLY WINDS INCREASE ALOFT AND THE SURFACE PRESSURE GRADIENT
STRENGTHENS WITH TIME...SOUTHERLY WINDS WILL INCREASE IN THE
SALMON/SNAKE RIVER DRAINAGES IN IDAHO COUNTY. SOUTHERLY WINDS ARE
EXPECTED TO PICKUP IN THE CAMAS PRAIRIE AREA SOMETIME LATER
TODAY/TONIGHT...BUT BASIN INVERSIONS WILL NEED TO MIX OUT FIRST
BEFORE THESE WINDS CAN BE REALIZED. FOG/STRATUS SHOULD BECOME LESS
PROMINENT AS CLOUDS/WINDS ALOFT INCREASE OVER THE REGION TONIGHT
AND TUESDAY. CHANCE OF PRECIPITATION WILL BE INCREASING ACROSS
IDAHO AND INTO WESTERN MONTANA TUESDAY WITH THE GRADUAL MOISTENING
OF THE AIR MASS.

WEDNESDAY THROUGH SUNDAY...THE OVERALL WEATHER PATTERN DURING THIS
PERIOD IS EXPECTED TO BE RATHER PROGRESSIVE WITH A SERIES OF
PACIFIC DISTURBANCES APPROACHING THE WEST COAST. THESE
DISTURBANCES WILL BE ENCOUNTERING A RIDGE OR SPLIT FLOW PATTERN AS
THEY MOVE INLAND OVER THE INTER-MOUNTAIN REGION...EFFECTIVELY
WEAKENING THEM IN THE PROCESS. THIS IS TYPICAL OF EL NINO WINTERS
AND MAY BE THE BEST WAY TO DESCRIBE THE UPCOMING PATTERN NEXT
WEEK. THAT SAID...THERE WILL BE A FAIR AMOUNT OF MOISTURE IN THE
FORM OF CLOUDS CYCLING THROUGH THE IDAHO PANHANDLE AND MUCH OF
WESTERN MONTANA. BEST CHANCES OF PRECIPITATION WILL BE TARGETING
NORTHWEST MONTANA AND THE IDAHO PANHANDLE. CURRENT TIMING OF THE
MOST SIGNIFICANT WEATHER DISTURBANCES MOVING THROUGH THE REGION
WILL BE WEDNESDAY NIGHT/THURSDAY AND ANOTHER NEXT WEEKEND.

&&

.AVIATION...STRATUS CLOUDS WILL CONTINUE ACROSS NORTHWEST AND
AREAS OF WEST CENTRAL MONTANA AND NORTH CENTRAL IDAHO THIS
MORNING. VALLEY INVERSIONS REMAIN...BUT WILL BE WEAKENING AS
TEMPERATURES CONTINUE TO MODERATE IN THE VALLEYS. PATCHY TO AREAS
OF FOG IS EXPECTED IN SOME VALLEYS OF NORTH CENTRAL IDAHO AND
NORTHWEST MONTANA. EXPECT FOG TO IMPACT BOTH KGPI AND KMSO THIS
MORNING LOWERING VISIBILITIES AND CEILINGS. A DENSE FOG ADVISORY
HAS BEEN ISSUED FOR THE MISSION AND FLATHEAD VALLEYS OF NORTHWEST
MONTANA UNTIL 11 AM MONDAY MORNING...IMPACTING KGPI. THE LOWERED
CLOUDS WILL OBSCURE MOUNTAINS AND PASSES.

&&

.AIR STAGNATION...SURFACE BASED INVERSIONS WILL CONTINUE TO HOLD
PARTICULATES IN THE VALLEYS OF WESTERN MONTANA TODAY. HOWEVER...
COLD AIR TRAPPED IN THE WEST CENTRAL MONTANA VALLEYS SHOULD
CONTINUE TO WEAKEN ITS GRIP AS SOUTHERLY WINDS ALOFT AND CLOUDS
INCREASE DURING THE NEXT 24-36 HOURS.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...DENSE FOG ADVISORY UNTIL 11 AM MST THIS MORNING FOR
     FLATHEAD/MISSION VALLEYS.

ID...NONE.
&&

MSJ

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 10:31 AM PSTAreal Flood WarningMSOLemhi47 hr

Nearby

Wind Advisories in Idaho, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.